应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2017 Vol.33 Issue.3,
Published 15 August 2017

ARTICLES
ARTICLES
561 New Discoveries of Domination Between Traffic Matrices
Peng-fei LIU, Wen-guo YANG, Tian-de GUO
2017 Vol. 33 (3): 561-566 [Abstract] ( 41 ) [HTML 1KB] [ PDF 130KB] ( 108 )
567 Some Comments on Zonal Polynomials and Their Expected Values with respect to Elliptical Distributions
José A. Díaz-García, Ramón Gutiérrez-Jáimez
2017 Vol. 33 (3): 567-574 [Abstract] ( 43 ) [HTML 1KB] [ PDF 134KB] ( 95 )
575 Asymptotic Behaviour of Hessian Equation with Boundary Blow Up
Lei-na ZHAO, Zi-jian LIU
2017 Vol. 33 (3): 575-586 [Abstract] ( 44 ) [HTML 1KB] [ PDF 169KB] ( 111 )
587 Uniform Exponential Attractors for Second Order Non-autonomous Lattice Dynamical Systems
Xiao-peng ZHOU, Fu-qi YIN, Sheng-fan ZHOU
2017 Vol. 33 (3): 587-606 [Abstract] ( 47 ) [HTML 1KB] [ PDF 215KB] ( 105 )
607 On Total Colorings of Some Special 1-planar Graphs
Lin SUN, Jian-liang WU, Hua CAI
2017 Vol. 33 (3): 607-618 [Abstract] ( 43 ) [HTML 1KB] [ PDF 204KB] ( 148 )
619 An Influence Statistic For Linear Measurement Error Models
Hadi EMAMI
2017 Vol. 33 (3): 619-632 [Abstract] ( 62 ) [HTML 1KB] [ PDF 213KB] ( 160 )
633 Solving Multi-period Interdiction via Generalized Bender's Decomposition
Maryam SOLEIMANI-ALYAR, Alireza GHAFFARI-HADIGHEH
2017 Vol. 33 (3): 633-644 [Abstract] ( 38 ) [HTML 1KB] [ PDF 890KB] ( 122 )
645 Exact Inference for Joint Type-I Hybrid Censoring Model with Exponential Competing Risks Data
SONG MAO, Yi-min SHI, Xiao-lin WANG
2017 Vol. 33 (3): 645-658 [Abstract] ( 36 ) [HTML 1KB] [ PDF 191KB] ( 106 )
659 Non-selfsimilar Global Solutions and Their Structure for the Multi-dimensional Combustion Models
Kai HU, Gao-wei CAO, Xiao-zhou YANG
2017 Vol. 33 (3): 659-678 [Abstract] ( 64 ) [HTML 1KB] [ PDF 306KB] ( 172 )
679 A Logarithmically Improved Regularity Criterion for the Supercritical Quasi-geostrophic Equations in Besov Space
Sadek GALA
2017 Vol. 33 (3): 679-686 [Abstract] ( 42 ) [HTML 1KB] [ PDF 153KB] ( 94 )
687 A Filter Line Search Algorithm Based on an Inexact Newton Method for Nonconvex Equality Constrained Optimization
Zhu-jun WANG, De-tong ZHU, Cun-yun NIE
2017 Vol. 33 (3): 687-698 [Abstract] ( 35 ) [HTML 1KB] [ PDF 184KB] ( 96 )
699 High Accuracy Analysis of the Lowest Order H1-Galerkin Mixed Finite Element Method for Nonlinear Sine-Gordon Equations
Dong-yang SHI, Fen-ling WANG, Yan-min ZHAO
2017 Vol. 33 (3): 699-708 [Abstract] ( 42 ) [HTML 1KB] [ PDF 156KB] ( 103 )
709 Edge Coloring of Graphs Embedded in a Surface of Nonnegative Characteristic
Yi-qiao WANG
2017 Vol. 33 (3): 709-716 [Abstract] ( 45 ) [HTML 1KB] [ PDF 232KB] ( 96 )
717 M-estimation for Periodic GARCH Model with High-frequency Data
Peng-ying FAN, Si-xin WU, Zi-long ZHAO, Min CHEN
2017 Vol. 33 (3): 717-730 [Abstract] ( 33 ) [HTML 1KB] [ PDF 195KB] ( 117 )
731 Asymptotic Expansions for Solutions of Parabolic Systems Associated with Multi-scale Switching Diffusions
Ky TRAN, G. YIN
2017 Vol. 33 (3): 731-752 [Abstract] ( 41 ) [HTML 1KB] [ PDF 227KB] ( 91 )
753 ESL-SELO:A Robust Image Denoising Algorithm with Penalty
Guo-hua WANG, San-guo ZHANG, Peng-jie DAI
2017 Vol. 33 (3): 753-770 [Abstract] ( 43 ) [HTML 1KB] [ PDF 498KB] ( 107 )
771 A New Infeasible-Interior-Point Algorithm for Linear Programming over Symmetric Cones
Chang-he LIU, You-lin SHANG, Ping HAN
2017 Vol. 33 (3): 771-788 [Abstract] ( 40 ) [HTML 1KB] [ PDF 217KB] ( 102 )
789 On Heavy Paths in 2-connected Weighted Graphs
Bin-long LI, Sheng-gui ZHANG
2017 Vol. 33 (3): 789-798 [Abstract] ( 50 ) [HTML 1KB] [ PDF 149KB] ( 122 )
799 The Local Bifurcation and Stability of Nontrivial Steady States of a Logistic Type of Chemotaxis
Chen-qing CAI, Qian XU, Xiao-lin LIU
2017 Vol. 33 (3): 799-808 [Abstract] ( 67 ) [HTML 1KB] [ PDF 153KB] ( 121 )
809 Learning Dynamic Causal Relationships Among Sugar Prices
Jing XU, Xing-wei TONG, Fang WANG, Jian-ping CHEN
2017 Vol. 33 (3): 809-818 [Abstract] ( 48 ) [HTML 1KB] [ PDF 726KB] ( 109 )
819 Backbone Coloring for Triangle-free Planar Graphs
Yue-hua BU, Shui-ming ZHANG
2017 Vol. 33 (3): 819-824 [Abstract] ( 40 ) [HTML 1KB] [ PDF 149KB] ( 108 )
825 Piecewise w-equitable Efficiency in Multiobjective Programming
D. FOROUTANNIA, A. MAHMODINEJAD
2017 Vol. 33 (3): 825-836 [Abstract] ( 40 ) [HTML 1KB] [ PDF 751KB] ( 92 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9